| Catalog Number |
H938742 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
09/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag was leaking from an unspecified location.The leak was discovered at the inpatient pharmacy after being compounded.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the device was received for evaluation.A visual inspection was done which observed a small tear at the lower right side edge of the bag.Functional testing was performed which revealed a leak only from the lower right side edge of the sample.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.